Malick Ndiaye


place: Senegal

B.S. Mathematics (1986) University Cheikh Anta Diop (Dakar, Senegal); M.S. Mathematics (1987) University Cheikh Anta Diop

Ph.D. (1986) in Mathematics ; Advanced Studies Degree in Mathematics (1992), Tours-Orleans(France) Mathematical Analysis and Applications;
thesis: Director of thesis: Professor Hector Giacomini.

Topic : Dynamical Systems, The problem of the center of plane dynamical polynomial systems

personal or universal URL:

current address: 31 Forbus St., Apt. B1; Poughkeepsie, NY 12601

1988-91: Teacher in Mathematics in Ivory Cost.

1994-95: Junior Lecturer at the University of Tours (France). Teaching: Mechanics of the point in second year of course. Fourier sequences, Fourier Transformation, distribution, Hilbert Spaces, Laplace Transformation.

1996-99: Junior Lecturer at UCAD (University Cheikh Anta Diop). Teaching: Mathematical Analysis, Algebra, Operation Research: linear programming, Theory of Games, Graphs theory, Boolean Algebra. Mathematical of decision: Convex analysis, convex
programming, Optimization, calculus.

1999-00: Senior lecturer at the UCAD.Teaching: Operation research, Mathematical of decision , Mathematical analysis.


4. M. Ndiaye, H. Giacomini, Quadratic systems equivalent by domain to a linear one: Global phase portrait, Extrata Matematica, 15 (2000) numero 1

3. Ndiaye, Malick; Michelot, Christian A geometrical construction of the set of strictly efficient points in the polyhedral norm case. Proceedings of the 9th Meeting of the EURO Working Group on Locational Analysis (Birmingham, 1996). Stud. Locat. Anal. No. 11 (1997), 89--99.

2. H. Giacomini, M. Ndiaye, New sufficient conditions for a center and global Phase portraits for polynomial systems. Publ. Mat , 40 (1996), 351-372.

1.H. Giacomini, M. Ndiaye, Sufficient conditions for the existence of a center in polynomial systems of arbitrary degree. Publ. Mat., 40 (1996),205-214.


The web pages
are brought to you by

The Mathematics Department of
The State University of New York at Buffalo.

They are created and maintained by
Scott W. Williams
Professor of Mathematics

CONTACT Dr. Williams